# SDR CALA2023032000798

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737*
- Aircraft serial: 29047
- Aircraft time: 71,241 hours, 28,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 14A8800
- Condition: Cracked
- Location: R3 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK IN R3 WINDOW FRAME ON FWD. SIDE 2ND FASTENER FROM BOTTOM PERFORMED HFEC SURFACE INSPECTION OF L3 WINDOW FRAME AT SECOND FASTENER HOLE FROM THE BOTTOM OF FWD FRAME EDGE AND VERIFIED CRACK EMINATING AFT .200 FROM FASTENER EDGE. REF 737 NTM PART 6-51-00-00 PROCEDURE 23. VERIFIED ACCOMPLISHMENT OF PART 1, PARG. B. STEPS 2 (FIGURE4) & STEP 4 (FIGURE 6) OF ECRA 5611-01314 REV. B. WINDOW POST NEEDS INSPECTED PER FIGURE 6. ACCOMPLISHED PART 1, PARG. B. STEPS 2 (FIGURE4) & STEP 4 (FIGURE 6) OF ECRA 5611-01314 REV. B. WINDOW POST NEEDS INSPECTED PER FIGURE 6. VERIFIED COMPLETION OF ECRA 5611-01314 REV B. PART 1.B.6. OK TO INSTALL DOUBLER REF. ECRA 5611-01314 REV.B. PART.1.C AND VERIFIED DOUBLER INSTALLED PER ECRA 5611-01314 REV.B PART 1.C.2. FIG.12. REINSTALLED E-F POST FASTENERS PER ECRA 5611-01314 REV B. PART DRILLED INTERNAL DOUBLER PER ECRA 5611-01314 REV.B. PART.1.C AND INSTALLED INTERNAL REPAIR DOUBLER PER ECRA 5611-01314 REV.B PART 1.B.6. FIG.12. OK TO INSTALL.. 1.C.2. VERIFIED ACCOMPLISHMENT OF ECRA 5611-01314 STEPS 1 - 20 FIG 10 SHEETS 6, 7, 8 AND 9. OK TO CONTINUE INSTALLING SEALANT AND REPAIR DOUBLERS. COMPLETED STEPS 1 THRU 20 OF ECRA 5611-01314 FIG 10 SHEET 6, 7, 8 AND 9. OK   ADD SEALANT AND INSTALL REPAIR. VERIFIED INSTALLATION PER ECRA 5611-01314 REV. B FIG. 10 STEPS 21 THROUGH 25. INSTALLED REPAIR DOUBLER PER ECRA 5611-01314 REV B FIG 10 PARTS 21 THRU 25. INSTALLED REPAIR ON R/H #3 WINDOW FRAME PER EC/RA 5611-01314.REV. B. SEE DIP LOG. 4101632, 41
